Patient :Hi, here is my question...
I am now 10 days late, last Monday and Tuesday I was spotting. Have not spotted since I stopped Tuesday. 3 days during my past 10 days every night at 1030pm. I vomited out of no where, once I vomitted I felt fine and felt fine before. My boyfriend has also started vomiting out of nowhere as well. Also, I will add I am no longer vomiting.
I took a test last week from the dollar tree, it was negative. Today, being my 10th day, I bought a test from Walgreen's (first response) that have 3 in the box. I have only taken one today, the results were negative. I am planning on taking another test in the morning right when I wake up.
Now I should also add, 6 years ago, after having my daughter I was diagnosed with pcos, which the Dr that diagnosed me I have not seen since then and have not had it checked on either. I thought maybe my late period is due to this, however, I have never been this late before since I had my daughter.
I have a "my days" app on my phone to keep track of my periods, for the past 2 years (this is how long I've had the app) my periods have been regular. I thought if this is my pcos messing with my cycle, why after 6 years would this be the first time it has made me late? Is this possible?
The symptoms that I have had are not much:
Of course the 1st is the 10 day late period.
2) lightly discharging
3)very light breast tendernous
Also, I do take adderall for my ADHD (it is prescribed, I've seen a lot of questions posted on other sites from the people that take it are not prescribed, this medication is very expensive with no ins. So it is no medication to play with lol...passing no judgment I will also add)
Can taking adderall effect my menstrual cycle and periods? It has never bothered me before. Then I wonder if I had a false negative and maybe I really am pregnant.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.